Facebook Pixel
EmpowHER Guest
ask: 

I had sex and we used the pull out method. I was on about day 10 of my cycle. I was freaking out so a few days later I got plan B. Since taking it I have had a slimy white discharge. Is this normal?

By Anonymous July 10, 2016 - 6:51am
 
Rate This

Plan b

Add a Comment2 Comments

I havent had a period since having my baby 6 months ago. Used plan B and a week later I had a tiny thick reddish splotch.

Then, I thought it was my period but nothing else happened. I felt like my period was coming but nothing yet. Just bloating, tiredness, cramps, backpain, now nausea. After a week of taking Plan B I started to feel increasingly worse.

Is this normal?

I'm definately not worried about being pregnant, since until I this pill 40 hours after having u/p sex with my husband and I took with plenty water and food. All this to avoid nausea. Now I'm feeling gross and worse by the day.

October 31, 2016 - 5:51am
Guide

Hello and welcome to EmpowHer,
If you took the emergency contraception correctly, it will effectively prevent pregnancy. The vagina eliminates waste through discharge. That discharge can be anywhere from thin and clear to thick and white. It is normal and can happen at any time.
Faith

July 10, 2016 - 4:45pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!